Mathematical Research Letters

Volume 8 (2001)

Number 6

Critical exponents for two-dimensional percolation

Pages: 729 – 744

DOI: http://dx.doi.org/10.4310/MRL.2001.v8.n6.a4

Authors

Stanislav Smirnov (Royal Institute of Technology (KTH))

Wendelin Werner (Université Paris-Sud)

Abstract

We show how to combine Kesten’s scaling relations, the determination of critical exponents associated to the stochastic Loewner evolution process by Lawler, Schramm, and Werner, and Smirnov’s proof of Cardy’s formula, in order to determine the existence and value of critical exponents associated to percolation on the triangular lattice.

Full Text (PDF format)